Strathprints logo
Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

EP theorem for dual linear complementarity problem

Illes, T. and Nagy, M. and Terlaky, T. (2009) EP theorem for dual linear complementarity problem. Journal of Optimization Theory and Applications, 140 (2). pp. 233-238. ISSN 0022-3239

Full text not available in this repository. (Request a copy from the Strathclyde author)

Abstract

The linear complementarity problem (LCP) belongs to the class of -hard problems. Therefore, we cannot expect a polynomial time solution method for LCPs without requiring some special property of the matrix of the problem. We show that the dual LCP can be solved in polynomial time if the matrix is row sufficient; moreover, in this case, all feasible solutions are complementary. Furthermore, we present an existentially polytime (EP) theorem for the dual LCP with arbitrary matrix.

Item type: Article
ID code: 14416
Keywords: linear complementarity problem, dual LCP, row sufficient matrix, ℘*-matrix, EP theorem, Management. Industrial Management, Control and Optimization, Management Science and Operations Research, Applied Mathematics
Subjects: Social Sciences > Industries. Land use. Labor > Management. Industrial Management
Department: Strathclyde Business School > Management Science
Related URLs:
    Depositing user: Mrs Caroline Sisi
    Date Deposited: 27 Jan 2010 14:31
    Last modified: 04 Sep 2014 23:17
    URI: http://strathprints.strath.ac.uk/id/eprint/14416

    Actions (login required)

    View Item